# SDR COMA9710352

- Difficulty date: August 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N244CA
- Make and model: Emb EMB-120RT
- Aircraft serial: 120217
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Bulb
- Part number: 016839
- Condition: Failed
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: N
- Precautionary procedure: L

## Discrepancy

RIGHT GEAR INDICATED UP ATER PLACING GEAR HANDLE DOWN.  USED ELECTRICAL OVERRIDE, GEAR CONFIRMED DOWN, APPEARS TO BE AN INDICATION PROBLEM.  REMOVED AND REPLACED ALL LANDING GEAR INDICATOR DOWN BULBS.  PERFORMED SEVERAL GEAR SWINGS, NO DEFECTS NOTED.
